Hi Electric, welcome to the forum. I'm sorry to hear about your gallbladder nightmare; it sounds like it was pretty rough (and continues to be).
Many times, people have an initial period of diarrhea post-gallbladder removal that clears up on its own after several weeks. Some people have long-term diarrheal problems. Either way, there is a drug called cholestyramine that acts to bind the bile acids produced by your liver. Your gallbladder normally stores some of these bile acids but now that it's gone, there's a little acid overload in your small intestine. The body normally will compensate for this in a matter of time, so hang in there.
Cholestyramine is actually primarily used as a cholesterol-lowering medication but it works for this issue as well. There is a powder, called Questran, that can be taken with food, and there's also a pill form called Welchol. Definitely ask your doc about those.
Best of luck and keep us updated.
Co-moderator - IBS Forum